advertisement
Question
Posted by: Reeva | 2007/03/18

Thyroid

Hi Doc, I have an ache in my thyroid. I take eltroxin, could the dose be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Reeva
No Eltroxin won't give you an ache - you may have a bacterial or viral infection or inflammation in the thyroid - rather let your doctor have a look.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement